Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
First Appeared on 12/8/2009
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|HPV4: HPV (GARDASIL) / MERCK & CO. INC.||1426F / 0||UN / IM|
Administered by: Other Purchased by: Public
Symptoms: Dizziness, Hyperhidrosis, Nausea, Pallor, Syncope vasovagal, Tinnitus
Life Threatening? No
Permanent Disability? No
ER or Doctor Visit? Yes
Other Medications: None
Preexisting Conditions: Dizziness; Nausea, Sweating
Diagnostic Lab Data: None
CDC 'Split Type': WAES0705USA00613
Write-up:Information has been received from a nurse practitioner concerning a 20 year old female with no known drug allergies and a history of dizziness, nausea and sweating following blood draws, who on 02-MAY-2007 at 14:45 was vaccinated IM into the left deltoid with a second 0.5 ml dose of Gardasil (lot 655205/1426F). There was no concomitant medication. On 02-MAY-2007 at 14:45, the patient experienced dizziness, paleness, sweating, nausea and ringing in ears. It was noted that the reaction appeared to be a vasovagal response to the injection. The patient sought unspecified medical attention. No diagnostic studies were performed. Within one minute, the patient recovered from the ringing in ears. Within a few minutes the rest of the symptoms resolved. it was also reported that the patient was seen for another reason on 08-MAY-2007. Additional information is not expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166